| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced lens rotation not associated with low vaulting.The lens was repositioned but this did not resolve the problem.The lens was exchanged with a same length but spherical lens and this resolved the problem.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: len was returned in a micro-centrifuge vial, dry with residue/debris on the lens.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens within specifications.Claim#: (b)(4).